gastroenterologist-icon

Found traces of blood

Sunday morning i was having pain in my bowels and had hard stool, found traces of blood and since then i am having pain in my bowels. Thereafter i excreted twice and still found blood. I called up our family physician, he prescribed 20ml duphalac and smuth rectal ointment. I applied it twice but still there are traces of blood and pain in the bowels. Is it a case of piles or is it just because of hard stool on sunday.
views-icons 89 Views Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹150 for 24 hrs

Hello there.  I can understand your concern.  It could be hard stools or even piles or fissures. Have a high fiber diet and drink plenty of fluids and continue the same medications suggested by yiur doctor. It will take skme time to come down. If it still persists, consult a general physician in person for further evaluation and management. Best regards. Dr. Anil kumar jain. Bangalore. 
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Harisha N L
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi there I understand your concern...First of all you should start taking a high fibre diet, incorporate more of fruits, green leafy vegetables and salads in diet.. Drink plenty of water....You should always take walk after meals and follow daily workout regime....With that fallow relaxation techniques like yoga, meditation,avoid alcohol, smoking, coffee, tea...take syp duphalac 10 ml at night time with milk or warm water....Consult nearest surgeon if no improvements.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. B Rajashekar
General Physician 21 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹300 for 24 hrs

hello it may be due to hard stools bye
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Amarpreet Singh Riar
General Practitioner 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹200 for 24 hrs

1. Is there any blood in the stools ? 2. For how long have you been having this condition? 3.Also, is their any irritation at anus or pain abdomen? 4.Do u have constipation? 5.Do you have Acidity problem? Please answer these questions before we proceed to treatment protocol. Also if more than 3 answers are yes, we have found the problem and you need immediate assistance. Please consult us to get immediate treatment protocol.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Pallavi Mehta
General Physician 6 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹150 for 24 hrs

Hello Dear, Both hard stools and piles can cause bleeding during passing stools. It's better to drink lot of water instead of taking Duphalac as taking too many laxatives is not good. Improve your diet and get yourself examined by a gastroenterologist to rule out fissures and piles.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. V. Hari Prasad
General Physician 6 yrs exp Chennai
I can't tell in online visit general surgeon or general physician for best results
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO